MAUDE Adverse Event Report: DEPUY IRELAND ATTUNE CR FEM RT SZ 5 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND ATTUNE CR FEM RT SZ 5 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150400205
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a left total knee replacement on (b)(6) 2025.Post-operatively while reviewing the usage report sheet, it was noticed that a right knee prosthesis was used instead of a left knee prosthesis.No intervention was required at the time of the incident, but there is a potential requirement for revision surgery in the future.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, "on the (b)(6) 2025, at approximately 11:00 am, a surgical procedure for a left total knee replacement was performed using the attune knee system.Post-operatively, it was discovered on the same day, at approximately 3:30 pm, that a right knee prosthesis from the attune knee system had been implanted into the patient instead of a left knee prosthesis.This discrepancy was reported to the surgeon by the representative on the same day, at approximately 4:00 pm.The report was based on the implant usage sheet, which was reviewed post-operation in (reported) office." product description:- attune cr fem rt sz 5 cem.Product code:- 150400205.Lot no:- 9500491.Quantity of manufactured-(b)(4).Date of manufacturing-06-may-2020.Expiry date-30-apr-2030.A manufacturing record evaluation was performed for the finished device product description: aattune cemented stem 16x80mm product code: 150400205 lot number: 9500491 and three non-conformances were identified, however not related to the reported failure mode of the complaint.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description:- attune cr fem rt sz 5 cem.Product code:- 150400205.Lot no:- 9500491.Quantity of manufactured-(b)(4).Date of manufacturing-06-may-2020.Expiry date-30-apr-2030.Device history review: a manufacturing record evaluation was performed for the finished device product description: aattune cemented stem 16x80mm product code: 150400205 lot number:9500491 and three non-conformances were identified, however not related to the reported failure mode of the complaint.

Brand Name
ATTUNE CR FEM RT SZ 5 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 
9083863534
MDR Report Key23312861
Report Number1818910-2025-17692
Device Sequence Number4838451
Product Code JWH
UDI-Device Identifier10603295041207
UDI-Public(01)10603295041207(17)300430(10)9500491
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150400205
Device Lot Number9500491
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown